# SDR QXEA0001187

- Difficulty date: May 1, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SPAN WISE CHAFE DAMAGE ON UPPER SURFACE OF LEFT HAND INBOARD FLAP LEADING EDGE.  REPAIRED IAW HORIZON AIR EA 9-57-501, DHC-8 SRM 51-2036 AND SRM 51-20-51.
